# SDR SWAA2022051194870

- Difficulty date: April 16, 2022
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N7729A
- Make and model: Boeing 737-76N
- Aircraft serial: 32675
- Aircraft time: 50,989 hours, 25,541 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Stiffener
- Condition: Cracked
- Location: R/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZONTAL STABILIZER RIB #4 STIFFENER 2 CRACK. / [01] REMOVED DAMAGE AT RH HORIZONTAL STAB. RIB #4 ; STIFFENER #2 S PER REF B737-700 SRM 55-10-09-2R-4 FIGURE 202;[17] INSTALLED REPAIR PARTS AT RH HORIZONTAL STAB. RIB # 4 STIFFENER #2 AS PER REF B737-700 55-10-09-2R-5;[18] VERIFIED STEP 17.
